MathSciNet Relay Station
MathSciNet bibliographic data
MR2207450 93D09 (93D20)
Sundarapandian, V. A necessary condition for local asymptotic stability of nonlinear systems with exogenous disturbance. Comput. Math. Appl. 51 (2006), no. 3-4, 667–672.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement